MAUDE Adverse Event Report: ST PAUL DELTEC GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL DELTEC GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3367-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Underdose (2542)
Date of Event 09/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Device was placed in use with patient in home care for infusion of fluorouracil.The reporter stated the patient identified leakage where the needle met the portal.The patient reported to emergency department.No further adverse effects to patient reported.

Brand Name
DELTEC GRIPPER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10624362
Report Number3012307300-2020-10112
Device Sequence Number11553089
Product Code FPA
UDI-Device Identifier10610586033001
UDI-Public10610586033001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/16/2025
Device Model Number21-3367-24
Device Catalogue Number21-3367-24
Device Lot Number3971763
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;